Format

Send to:

Choose Destination
See comment in PubMed Commons below
Dermatol Online J. 2008 Nov 15;14(11):9.

A case of infliximab-induced psoriasis.

Author information

  • 1Department of Cutaneous and Venereal Diseases and Plastic Surgery, Policlinico Umberto I, University of Rome La Sapienza, Rome, Italy. antoniorichetta@hotmail.com

Abstract

Anti-tumor necrosis factor (anti-TNF-alpha) are a group of new drugs able to inhibit the action of this cytokine. Although systemic side effects have been well described, cutaneous adverse reactions have not yet been clearly elucidated. The authors report a case of a 29-year-old man affected by Crohn disease and ankylosing spondylitis who developed psoriatic lesions after IV infusion of infliximab 5 mg/Kg. The patient underwent cyclosporine treatment after interruption of biological therapy, and had complete resolution of cutaneous lesions. The reason for this phenomenon is not clear, Obviously more studies are necessary to define more clearly this paradoxical reaction. In addition, dermatologists must be informed about this potential cutaneous adverse event.

PMID:
19094847
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk